Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Ask a Cardiologist Is blood pressure of 131/69 a cause





















Ask a Cardiologist
Is blood pressure of 131/69 a cause for concern?
Answered by

Dr. Bhanu Partap
Cardiologist
Practicing since :2010
Answered : 1674 Questions


Ask me a question

Posted on Fri, 19 May 2017 in Hypertension and Heart Disease
Question: My 79 yr old husband came in from the garage and said he'd had a sharp pain in his right cheek that went up thru the eye into the head. A minute later it repeated. BP 131/69 Has 2 stents and two days ago had a chemical stress test that showed some part of the heart not getting enough blood. He's scheduled for angiogram on Wed. Should we sit tight or go to the ER. He has no arm weakness, no facial drop. Is on oxycodone and gabbapentin for periphery neuropathy not diabetes related Advice?

Answered by Dr. Bhanu Partap 1 hour later
Brief Answer:
You can wait but be vigilant

Detailed Answer:
Hello ma'am,

I have gone through your medical query about your husband's health and I completely understand your concern.

As your husband doesn't complain about any kind of chest discomfort or left sided heaviness in arm or chest or no facial weakness also his BP is well within the normal recommended range so you can safely wait till your appointment day. Tell him to avoid indulging himself in more than usual physical activities and take rest.

The thing is that you need to be a bit more vigilant about his symptoms during this time until the appointment. If at any point he complains of chest heaviness or discomfort, any kind of visual blurring or facial weakness then immediately you have to approach the ER.

I hope this information will be helpful and guide you properly. Feel free to ask if you have any other doubts.

Kind Regards
Dr. Bhanu Partap


Above answer was peer-reviewed by : Dr. Arnab Banerjee


The User accepted the expert's answer
Ask a Cardiologist
Share on
Question is related to
Diseases and Conditions
Chest discomfort, Sharp pain
Drug/Medication
Oxycodone
Lab Tests
Stress test
Recent questions on Sharp pain
What does this PNS X-ray report indicate?


MD
Hello Sir/Mam, My self XXXXXXX XXXX and i m 29 yrs old.I m accountant by profession.from last 1 yr i m suffering from Sinus problem.I DAILY FEEL PAIN IN MY FOREHEAD IN MORNING NEAR 11-12 AM. AND IT IS NOT SHARP PAIN .I FEEL PAIN IN MY FOREHEAD AND...
Not relevant? Ask a doctor now
View answer
What do pelvic cramps and sudden weight gain indicate?

What causes sharp pain in the left side of the abdomen and vomiting?

Occasional sharp pains in right ear, shooting pains in head, tender spot on head, painless lumps on jaw line. Any ideas?

Delayed periods. Feeling sick, headache, backache and dizzy. Taking pill. Having brown discharge. Concerned?


Online Doctors

MD
Dr. Prabhakar Koregol
Cardiologist
Ask Now »

MD
Dr. Gopi A
Cardiologist
Ask Now »

MD
Dr. Raja S Varma
Cardiologist
Ask Now »

MD
Dr. Ritesh Kumar
Cardiologist
Ask Now »

MD
Dr. Joan F. Tryzelaar
Cardiac Surgeon
Ask Now »

MD
Dr. Timothy Raichle
Gynecologist
Ask Now »
People also viewed
131 over 69 blood pressure
Blood pressure 131 102
Blood pressure 131 68
High blood pressure 131 69
Blood pressure 131 67

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Ask a Doctor Online
Ask a Specialist
Health Questions and Answers
Health Resources
Browse Health Indexes
Recently Updated Questions
Contact us
FAQs
In the News
Advertise with us
Privacy Policy
Sitemap
What people search on HealthcareMagic
bad effect of musturation bad effects of mutton bad effects of whisper ultra sanitary napkin what are bad effects of noodles bad effects of obimet sr oxylite bad side effects bad effects of parota bad effects of peanuts bad effects of penis rings bad effect of shaking penis
Fri, 12 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 76 years old and am on medication for Blod Pressure.With the medication, when I took my BP, I found it 117/69 with pulse rate of 54. I take the following medicines,prescribed by a Cardiologist. 1. AMLOGARD-5mg ; 1 in the mornings 2. OLMEZEST- H40 ; 1 in the mornings. 3. MOXOVAS--0.2 mg; 1 in the afternoons. 4. NEBICARD- 5mg; 1 at nights pL ADVISE WHETHER I CAN CONTINUE WITH THESE MEDCINES. THANKA

doctor1 MD

I have both hypertension and hypotension. I am seeing a Cardiologist, but have not yet had any additional testing. I have Tortuosity in both sides, and Vascular blockages with the worst being 40 percent. Most are around 20 percent. My blood pressure tonight is 114/47. Earlier today, it was 183/49. Do you have any suggestions regarding what I can do to help raise BP to a normal level? I am 69 years old, not diabetic, and BMI is 22.1

doctor1 MD

Hello my pressure is normally around 120/75....the last three days my readings as of 30 mins are respectively: 131/78 76, 144/78 90, 122/89 85, 138/85 89, 136/64 69, 131/69 67, 160/75 75, 148/80 74,112/71 73, 136/75 71 & 117/69 74. I will be 70 in May, Iam appxly 5 6 , 145 lbs and work out atleast 3xdaily. Slight headaches. don t know whether arm aches are from pushups at gym. Do I need immediate E/R or Doctors attention?

Loading Online Doctors....